# SDR DHL98726107

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Torn
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, KEEL BEAM ACCESS PANEL AT APU CUTOUT LOWER SECTION HAS SKIN TORN AT O/B EDGE.  REPLACED PANEL PER SRM 51-40-2, 30 BY 12.  N/R 7297.
